MAUDE Adverse Event Report: LUMENIS LTD MICROSLAD; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MICROSLAD; POWERED LASER SURGICAL INSTRUMENT
Model Number AA0886700
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that aiming beam was not matched with working laser beam.There was no patient involved.
 
Additional Manufacturer Narrative
Correction to field a1: patient identifier.The console was field service at the user's facility.The console was inspected and it was found that the aiming beam and treatment beam matched the same path.However, the aiming beam had to be replaced.Tube alignment and aiming alignment was performed.Articulated arm alignment is not good so performed arm alignment.The console was tested and was functioning as intended.Based on investigation, the reported event was able to be confirmed.Service history was reviewed and it was identified that the device was installed on (b)(6) 2026 and this event occurred 7 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review was completed and confirmed that the event of micromanipulator misaligned was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The defective aiming beam could have affected the device performance leading to the event experienced by the customer.Based on all information available and investigation results, an investigation conclusion code of cause traced to component failure was assigned to this investigation.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that that aiming beam was not matched with working laser beam.There was no patient involved.

Brand Name
MICROSLAD
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24274640
Report Number2124215-2026-06779
Device Sequence Number21337528
Product Code GEX
UDI-Device Identifier07290109141817
UDI-Public(01)07290109141817
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA0886700
Device Catalogue NumberAA0886700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date04/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown